# SDR CA130527006

- Difficulty date: May 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE HYDRAULIC PUMP CAUTION FOLLOWED BY TOTAL LOSS OF NR 2 HYDRAULIC SYSTEM FLUID.  MAINTENANCE REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP.  HYDRAULIC FLUSHING COMPLETE ACFT RELEASED FROM ENGINEERING SERVICEABLE.
